教授
所在位置 网站首页 > 师资队伍 > 专任教师 > 教授 > 正文
钱建国

职称:教授

职务:

学历:博士

电子邮件:jgqian@xmu.edu.cn

联系电话:0592-2580668

办 公 室:海韵数理大楼637

教育经历:

1979年-1983年:就读于青海师范大学数学系,获理学学士学位。

1987年-1990年:青海师范大学基础数学专业,获理学硕士学位。

1995年-1998年:四川大学应用数学专业,获理学博士学位。

工作经历:

1990年-1995年:青海师范大学数学系任教,讲师。

1998年- 今:厦门大学数学科学院任教,讲师、副教授、教授。

研究方向:

图论,组合计数

社会兼职:

中国组合数学与图论专业委员会委员,

中国运筹学会图论分会常务理事,

福建省运筹学会副理事长。

授课情况:

主要讲授课程:组合数学,图论,离散数学,数理逻辑

获奖:

1.《打造精品资源,构建多元化、个性化数学人才培养模式》, 国家教学成果二等奖,教育部高教司,第四获奖人,2018年9月

主持项目:

2020.1-2023.12: 容斥对消理论与图多项式,国家自然科学基金面上项目.

2015.1-2018.12: 拓扑形变下标记图的计数及应用,国家自然科学基金面上项目

论文:

[1]. M.Q. Wang, J.G. Qian, Rainbow vertex-pancyclicity of strongly edge-colored graphs, Discrete Mathematics,344 (2021) 112164

[2]. M.Q. Wang, J.G. Qian, An Ore-type condition for the existence of two disjoint cycles, Information Processing Letters, 159–160 (2020) 105957

[3]. W. Wang; J.G. Qian,A generalization of Noel–Reed–Wu theorem to signed graphs, Discrete Mathematics, 343 (2020) 111833

[4]. W. Wang,J.G. Qian,Z.D. Yan, Colorings versus list colorings of uniform hypergraphs, Journal of Graph Theory. 95(2020) 384-397

[5]. W, Wang, J.G. Qian, T. Abe; Alon–Tarsi number and modulo Alon–Tarsi Number of signed graphs, Graphs and Combinatorics, 35 (2019) 1051–1064

[6]. X.Y. Ren, J.G. Qian, Flow polynomials of a signed graph, Electronic Journal of Combinatorics, 26(3) (2019), #P3.37

[7]. W. Wang,J.G. Qian, Chromatic-choosability of hypergraphs with high chromatic number, Electronic Journal of Combinatorics, 26 (1) (2019): #P1.5.

[8]. Y. Chen, J.G. Qian, Inclusion–exclusion by ordering-free cancellation, Journal of Combinatorial Theory, Series A, 162 (2019) 1–9

[9]. G.L. Hao, J.G. Qian, Z.H. Xie,On the sum of the total domination numbers of a digraphs and its converse,Quaestiones Mathematicae 2018: 1–11

[10]. G.L. Hao, J.G. Qian, Bounds on the domination number of a digraph, Journal of Combinatorial Optimization, 35(1) (2018) 64–74.

[11]. W. Wang; J.G. Qian ; Z.D. Yan, Towards a version of Ohba’s conjecture for improper colorings, Graphs and Combinatorics, 33 (2017) 489–501

[12]. X.D. Chen, Y.P. Hou, J.G. Qian, Sufficient conditions for Hamiltonian graphs in terms of (signless Laplacian) spectral radius, Linear and Multilinear Algebra,66 (2018) 919-936

[13]. G.L. Hao; J.G. Qian, On the Rainbow Domination Number of Digraphs, Graphs and Combinatorics, 32 (2016) 1903-1913

[14]. W. Wang, J.G. Qian, Z.D. Yan, When does the list-coloring function of a graph equal its chromatic polynomial,Journal of Combinatorial Theory, Ser.B, 122 (2017) 543-549

[15]. X.D. Chen, J.G. Qian; Bounds on the number of closed walks in a graph and its applications, Journal of Inequalities and Applications, 199, 2014

[16]. I. Gutman, B. Furtula, X.D. Chen, J.G. Qian, Graphs with Smallest resolvent Estrada indices, MATCH-Communications in mathematical and in computer chemistry,73 (2015) 267-270

[17]. X.D. Chen, J.G. Qian; On Resolvent Estrada index, MATCH-Communications in mathematical and in computer chemistry,73 (2015) 163-174

[18]. G.L. Hao, J.G. Qian; On the sum of out-domination number and in-domination number of digraphs, Ars Combinatorial, 119 (2015) 331 -337

[19]. I. Gutman, B. Furtula, X.D. Chen, J.G. Qian; Resolvent Estrada index - Computational and Mathematical Studies, MATCH-Communications in mathematical and in computer chemstry,74 (2015) 431-440

[20]. J.G. Qian; Enumeration of unlabeled uniform hypergraphs, Discrete Mathematics, 326 (2014) 66-74.

[21]. K.C. Deng, J.G. Qian, Enumerating stereo-isomers of tree-like polyinositols, Journal of Mathematical Chemistry, 52 (6) (2014) 1581-1598.

[22]. X.L. Zhang, J.G. Qian, L(p, q)-labeling and integer tension of a graph embedded on torus, Journal of Combinatorial Optimization, 31 (1) (2016) 67-77.

[23]. H.Z. Ren, F.J. Zhang, J.G. Qian, Monomer-dimer problem on random planar honeycomb lattice, Journal of Mathematical Physics, 55 (2014) 023304.

[24]. J.G. Qian, Enumeration of unlabeled directed hypergraphs, The Electronic Journal of Combinatorics, 20 (1) (2013), #P46.

[25]. K.C. Deng, J.G. Qian, F.J. Zhang, Enumerating DNA polyhedral links, Journal of Mathematical Chemistry, 51 (5) (2013) 1329-1342.

[26]. K.C. Deng, J.G. Qian, F.J. Zhang, Enumerating tree-like polyphenyl isomers, Journal of Statistical Mechanics-Theory and Experiment (JSTAT), (2012): P12018

[27]. X.L. Zhang, J.G. Qian; L(p, q)-Labeling and Integer Flow on Planar Graphs, The Computer Journal, 56 (6) (2013) 785-792.

[28]. H.Z. Ren, F.J. Zhang, J.G. Qian, Dimer coverings on random multiple chains of planar honeycomb lattices, Journal of Statistical Mechanics-Theory and Experiment (JSTAT), (2012): P08002.

[29]. X.D. Chen, J.G. Qian; Laplacian spectral radius and maximum degree of trees with perfect matchings, Graphs and Combinatorics, 29 (5) (2013) 1249-1257.

[30]. K.C. Deng, J.G. Qian, F.J. Zhang; Enumerating the total colorings of a polyhedron and application to polyhedral links, Journal of Mathematical Chemistry, 50 ( 6) (2012) 1693-1705.

[31]. X.D. Chen, J.G. Qian; Bounding the sum of powers of the Laplacian eigenvalues of graphs, Applied mathematics-a journal of Chinese universities, Ser. B, 26 (2) (2011) 142-150.

[32]. J.G. Qian, F.J. Zhang; Counting the cyclocized polyphenacenes, Journal of Computational Chemistry,31 (14) (2010) 2577-2584

[33]. X.D. Chen, J.G. Qian; Conjugated trees with minimum general Randi¢ index, Discrete Applied Mathematics, 157 (2009) 1379-1386

[34]. J.G. Qian, K. Engel, W. Xu; A generalization of Sperner’s theorem and an application to graph orientations,Discrete Applied Mathematics,157 (9) (2009) 2170-2176

[35]. M.R. Chen, J.G. Qian; On f-fault tolerant arc-forwarding and optical indices of all-optical folded hypercubes,Information Processing Letters,109 (15) (2009) 828-831

[36]. S. Li, F.J. Zhang J.G. Qian, Multi-hop all-to-all optical routings in Cartesian product networks, Information Processing Letters, 107 (2008) 252–256

[37]. 林启法 ,钱建国, 给定最大匹配数的树的零阶广义Randic指标,《纯粹数学与应用数学》 , 26 (2) (2010) 000339-344

[38] S. Li, C.L. Zhou, J.G. Qian; The load of kautz networks with shortest paths, International Symposium on Distributed Computing and Applications to Business, Engineering and Science, AUG 14-17, 2007 Yichang, PEOPLES R CHINA,  DCABES 2007 Proceedings, Vols I and II: 332-333, 2007

[39]. J.G. Qian, A. Dress, Y. Wang; On the dependence polynomial of a graph, European Journal of Combinatorics, 28 (1): 337-346 JAN 2007

[40]. M.R. Chen, J.G. Qian, Fault Tolerant Routings in Complete Multipartite Graph, Applied Mathematical Sciences, 2 (1) (2007) 89-95.

[41]. J.G. Qian, Induced matching extendable graph powers, Graphs and Combinatorics, 22 (3) (2006) 391-398.

[42]. J.G. Qian, H. Lin; Graph colourings and solutions of systems of equations over finite fields, Discrete Mathematics, 306 (18) (2006) 2257-2262.

[43]. 冯惠英, 钱建国, Minimum trees with respect to Hosoya-Wiener index, 数学研究, 39 (2006) 117-123.

[44]. J.G. Qian, Degree complete graphs, Discrete mathematics, 306 (5) (2006) 533-537.

[45]. J.G. Qian, F.J. Zhang; On the number of Kekule structures in capped zigzag nanotubes,Journal of Mathematical Chemistry, 38 (2) (2005) 233-246.

[46]. J.G. Qian F.J. Zhang; Kekule count in capped armchair nanotubes, Journal of Molecular Structure: THEOCHEM, 725(2005)223-230.

[47]. J.G. Qian F.J. Zhang; On the number of solutions of some type equations in finite fields, Northeast. Math. J., 21 (1) (2005) 18-24.

[48]. J.G. Qian, F.J. Zhang, Expanding and forwarding parameters of product graphs, Discrete Applied Mathematics. 136 (2004) 63-82.

[49]. The diameter of interchange graphs and the Brualdi's conjecture, 数学学报, 45 (2) (2002) 411-416.

[50]. 钱建国, 苗胜军, The S2NS digraphs and the cycle linear system of a digraph, 应用数学学报 (英文版), 18 (2) (2002) 333-340.

[51]. 王艳, 钱建国, 线团-收敛图(英文), 数学研究,4 (2002) 376-381

[52]. 钱建国, 张福基, How to move the discs on the Tower of Hanoi, 运筹学学报(英文版),5 (2) (2001) 21-32.

[53]. 苏敏邦, 钱建国, On the number of perfect matchings in polygonal chains, 数学研究,33 (1) (2000) 9-16.

[54]. J.G. Qian, On the upper bound of the diameter of interchange graph, Discrete Mathematics, 195 (1999) 277-285.

[55]. J.G. Qian, Two classes of extreme graphs related to the maximum degree of an interchange graph, Austral. J. Combinatorics, 19 (1999) 3-10.

[56]. 钱建国, 向菊敏, Some properties of a class of interchange graphs, 高校应用数学学报(英文版), 13 (4) (1998) 455-462.

学生培养:

指导博士研究生10余人,硕士研究生20余人。